Alert archive / North Carolina / River Flood Warnings in 2021

River Flood Warning 11, NWS Raleigh, NC

February 2, 2021Edgecombe County, North Carolina

NWS Raleigh, NC issued this river flood warning at Feb 2, 2021, 8:15 AM EST for Edgecombe County, North Carolina. It took effect at Feb 2, 2021, 3:00 PM EST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 2, 2021, 8:15 AM EST (13:15 UTC)
In effect from
Feb 2, 2021, 3:00 PM EST
Expired
Feb 6, 2021, 4:59 AM EST
In force
4 days
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
Minor

County Edgecombe County, NC

The radar

The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tar River at Tarboro (TARN7). The gauge peaked at 20.01 ft at Feb 4, 2021, 7:00 PM EST.

actionminormoderate202502/0202/0302/0402/0502/0602/07
Action stage
17 ft
Minor stage
19 ft
Moderate stage
24 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02083500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

766 
WGUS42 KRAH 021315
FLWRAH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh NC
815 AM EST Tue Feb 2 2021

...The National Weather Service in Raleigh NC has issued a Flood 
Warning for the following rivers in North Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening by 930 PM EST.

&&


NCC065-030115-
/O.NEW.KRAH.FL.W.0011.210202T2000Z-210206T1709Z/
/TARN7.1.ER.210202T2000Z.210204T1800Z.210206T0508Z.NO/
815 AM EST Tue Feb 2 2021

The National Weather Service in Raleigh has issued a

* Flood Warning for
  the Tar River At Tarboro.
* From this afternoon to Saturday afternoon.
* At 7:15 AM EST Tuesday the stage was 18.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 20.8 feet early Thursday afternoon. 
  It will then fall below flood stage early Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...No available flood history.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Wed   Thu   Fri   Sat    

Tar River
Tarboro  19.0  18.6  Tue 7 am EST 19.8  20.7  20.4  18.1   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

GIH
11 follow-up statements
319 
WGUS82 KRAH 030036
FLSRAH

Flood Statement
National Weather Service Raleigh NC
736 PM EST Tue Feb 2 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued Wednesday morning by 745 AM EST.

&&


NCC065-031245-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1700Z/
/TARN7.1.ER.210202T1915Z.210204T0600Z.210206T0500Z.NO/
736 PM EST Tue Feb 2 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Tuesday the stage was 19.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.4 feet 
  early Thursday morning. It will then fall below flood stage early 
  Saturday morning.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 22.2 
  feet on 04/02/2010.

&&


         Fld   Observed           Forecasts (7 pm EST)     
Location Stg   Stg   Day/Time     Wed   Thu   Fri   Sat    

Tar River
Tarboro  19.0  19.2  Tue 7 pm EST 20.2  20.3  19.5  17.0   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

28
999 
WGUS82 KRAH 030758
FLSRAH

Flood Statement
National Weather Service Raleigh NC
258 AM EST Wed Feb 3 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

For the Tar River...including Louisburg, Rocky Mount, Tarboro...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this afternoon by 300 PM EST.

&&


NCC065-032000-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T1700Z/
/TARN7.1.ER.210202T1915Z.210204T0600Z.210206T0500Z.NO/
258 AM EST Wed Feb 3 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 2:15 AM EST Wednesday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.4 feet 
  just after midnight tonight. It will then fall below flood stage 
  early Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 22.2 
  feet on 04/02/2010.

&&


         Fld   Observed           Forecasts (1 am EST)     
Location Stg   Stg   Day/Time     Thu   Fri   Sat   Sun    

Tar River
Tarboro  19.0  19.4  Wed 2 am EST 20.4  20.2  18.9  16.3   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

CA
916 
WGUS82 KRAH 031430
FLSRAH

Flood Statement
National Weather Service Raleigh NC
930 AM EST Wed Feb 3 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening by 930 PM EST.

&&


NCC065-040230-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1800Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0600Z.NO/
930 AM EST Wed Feb 3 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 AM EST Wednesday the stage was 19.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 AM EST Wednesday was 19.5 feet.
* Forecast...The river is expected to rise to a crest of 20.1 feet 
  tomorrow morning. It will then fall below flood stage early 
  Saturday morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Thu   Fri   Sat   Sun    

Tar River
Tarboro  19.0  19.5  Wed 7 am EST 20.1  19.8  18.3  15.3   



&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

GIH
439 
WGUS82 KRAH 040041
FLSRAH

Flood Statement
National Weather Service Raleigh NC
741 PM EST Wed Feb 3 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued Thursday morning by 745 AM EST.

&&


NCC065-041245-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1900Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0700Z.NO/
741 PM EST Wed Feb 3 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Wednesday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  tomorrow morning. It will then fall below flood stage early 
  Saturday morning.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 pm EST)     
Location Stg   Stg   Day/Time     Thu   Fri   Sat   Sun    

Tar River
Tarboro  19.0  19.8  Wed 7 pm EST 20.0  19.6  17.4  15.0   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

28
197 
WGUS82 KRAH 041108
FLSRAH

Flood Statement
National Weather Service Raleigh NC
608 AM EST Thu Feb 4 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

For the Tar River at Tarboro...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening by 615 PM EST.

&&


NCC065-042315-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T1900Z/
/TARN7.1.ER.210202T1915Z.210204T1200Z.210206T0700Z.NO/
608 AM EST Thu Feb 4 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 5:15 AM EST Thursday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM EST Thursday was 19.9 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  this morning. It will then fall below flood stage early Saturday 
  morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Fri   Sat   Sun   Mon    

Tar River
Tarboro  19.0  19.9  Thu 5 am EST 19.8  18.5  16.2  13.9   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

JD
562 
WGUS82 KRAH 041359
FLSRAH

Flood Statement
National Weather Service Raleigh NC
859 AM EST Thu Feb 4 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening by 900 PM EST.

&&


NCC065-050200-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1800Z/
/TARN7.1.ER.210202T1915Z.210204T1800Z.210206T0600Z.NO/
859 AM EST Thu Feb 4 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 8:15 AM EST Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM EST Thursday was 20.0 feet.
* Forecast...The river is expected to rise to a crest of 20.0 feet 
  this afternoon. It will then fall below flood stage early Saturday 
  morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Fri   Sat   Sun   Mon    

Tar River
Tarboro  19.0  20.0  Thu 8 am EST 19.8  18.4  15.8  13.4   



&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

GIH
768 
WGUS82 KRAH 050046
FLSRAH

Flood Statement
National Weather Service Raleigh NC
746 PM EST Thu Feb 4 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued Friday morning by 900 AM EST.

&&


NCC065-051300-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T0834Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210205T2034Z.NO/
746 PM EST Thu Feb 4 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until late Friday night.
* At 7:15 PM EST Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage 
  tomorrow afternoon and continue falling to 11.0 feet Tuesday 
  evening.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 pm EST)     
Location Stg   Stg   Day/Time     Fri   Sat   Sun   Mon    

Tar River
Tarboro  19.0  20.0  Thu 7 pm EST 18.6  15.7  13.3  11.8   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

28
368 
WGUS82 KRAH 051035
FLSRAH

Flood Statement
National Weather Service Raleigh NC
535 AM EST Fri Feb 5 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

For the Tar River at Tarboro...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this afternoon by 545 PM EST.

&&


NCC065-052245-
/O.CON.KRAH.FL.W.0011.000000T0000Z-210206T0834Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210205T2034Z.NO/
535 AM EST Fri Feb 5 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until late tonight.
* At 5:15 AM EST Friday the stage was 19.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:15 AM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage late 
  this afternoon and continue falling to 11.0 feet Tuesday evening.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Sat   Sun   Mon   Tue    

Tar River
Tarboro  19.0  19.9  Fri 5 am EST 17.1  14.4  12.4  11.4   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

JD
448 
WGUS82 KRAH 051606
FLSRAH

Flood Statement
National Weather Service Raleigh NC
1106 AM EST Fri Feb 5 2021

...The Flood Warning is extended for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

For the Tar River at Tarboro...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued this evening by 1100 PM EST.

&&


NCC065-060415-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-000000T0000Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0742Z.NO/
1106 AM EST Fri Feb 5 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until further notice.
* At 10:47 AM EST Friday the stage was 19.8 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:47 AM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 15.6 feet Wednesday 
  morning.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel 
  Street in east Tarboro.
* Flood History...This crest compares to a previous crest of 21.7 
  feet on 03/13/1995.

&&


         Fld   Observed           Forecasts (1 pm EST)     
Location Stg   Stg   Day/Time     Sat   Sun   Mon   Tue    

Tar River
Tarboro  19.0  19.8  Fri 10 am ES 17.8  15.5  15.0  15.2   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

Blaes
068 
WGUS82 KRAH 060053
FLSRAH

Flood Statement
National Weather Service Raleigh NC
753 PM EST Fri Feb 5 2021

...The Flood Warning continues for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

For the Tar River...Including Tarboro...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/rah/rivers.

The next statement will be issued Saturday morning.

&&


NCC065-061300-
/O.EXT.KRAH.FL.W.0011.000000T0000Z-210206T1901Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0700Z.NO/
753 PM EST Fri Feb 5 2021

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Tar River At Tarboro.
* Until Saturday afternoon.
* At 7:15 PM EST Friday the stage was 19.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 7:15 PM EST Friday was 20.0 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 16.3 feet Wednesday 
  evening.
* Impact...At 17.0 feet, The river is at bankfull.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park 
  and River Road at the US64 bridge flood.
* Flood History...This crest compares to a previous crest of 20.9 
  feet on 02/22/1995.

&&


         Fld   Observed           Forecasts (7 pm EST)     
Location Stg   Stg   Day/Time     Sat   Sun   Mon   Tue    

Tar River
Tarboro  19.0  19.4  Fri 7 pm EST 17.2  15.2  15.2  15.5   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

Luchetti
792 
WGUS82 KRAH 060959
FLSRAH

Flood Statement
National Weather Service Raleigh NC
459 AM EST Sat Feb 6 2021

...The Flood Warning is cancelled for the following rivers in North 
Carolina...

  Tar River At Tarboro affecting Edgecombe County.

NCC065-061100-
/O.CAN.KRAH.FL.W.0011.000000T0000Z-210206T0959Z/
/TARN7.1.ER.210202T1915Z.210205T0000Z.210206T0700Z.NO/
459 AM EST Sat Feb 6 2021

...The Flood Warning for the Tar River At Tarboro has been 
cancelled...

The Flood Warning is cancelled for
  the Tar River At Tarboro.
* At 4:15 AM EST Saturday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to fall to 15.1 feet by Monday 
  morning.

&&


         Fld   Observed           Forecasts (7 am EST)     
Location Stg   Stg   Day/Time     Sun   Mon   Tue   Wed    

Tar River
Tarboro  19.0  18.8  Sat 4 am EST 16.0  15.1  15.3  15.8   





&&

LAT...LON 3597 7759 3593 7748 3577 7751 3572 7756
      3590 7756 3593 7761

$$

JD

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Feb 2, 6:30 AM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 2, 6:30 AM EST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
630 AM EST Tue Feb 2 2021

.SYNOPSIS...
A strong upper level trough will linger across the region through
tonight, before departing Wednesday. Otherwise, cold high pressure
will build into and will remain over the area through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 330 AM Tuesday...

...Blustery and Chilly..

The upper level low over the Mid-Atlantic region will jog slowly
ENEwd. This will leave central NC under the continued influence of
the anomalously deep(1-2 SD below normal)upper trough and associated
perturbed, deep cyclonic flow aloft. Cannot rule out isolated
flurries(morning)/sprinkles(afternoon)as shortwave disturbances
continue to dive down the back-side of the upper trough. These
disturbance will serve to re-moisten the column, which will keep
skies mostly cloudy again today.

The weather story of the day will be the blustery conditions and
chilly conditions. Strong gradient flow between the Nor'easter
impacting the NE US and New England and cold sfc high over the
upper/middle MS valley will result in sustained NWLY winds of 15 to
20 mph, gusting between 25 to 35 mph. While dry bulb temperatures
will range from around 40 north to mid 40s south, winds of this
magnitude will result in wind chills around freezing across the
north to upper 30s south.

Winds will gradually decrease overnight, but some continued gusts
into the teens are possible. Skies will finally clear from west to
east Tuesday night. CAA will drive min temps overnight, ranging from
lower/mid 20s NW to upper 20 SE, with wind chills in the teen.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
As of 330 AM Tuesday...

Synoptic scale subsidence in the wake of the exiting trough will
result in clear/sunny skies Wednesday. Cold surface high will build
east, and will become centered over the region Wednesday night.
Pressure gradient doesn't relax until the evening. While not as
strong as today, central NC will see breezy conditions again on
Wednesday, gusting to 15 to 25 mph through the afternoon. Highs
Wednesday will still be 4 to 7 degrees below normal; ranging from
mid 40s north to around 50 south.

Some high clouds/cirrus could spread into the area towards daybreak.
Otherwise, we should have some good radiational cooling Wednesday
night. Very cold, with lows in the lower to mid 20s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 505 AM Tuesday...

Upper level trough over the mid west will move east and into the
area by Thursday morning. Thursday will be dry as a surface high
pressure sits over the Mid-Atlantic region. It will eventually push
offshore as the next short wave in the Southern Plains will quickly
move into the area Friday. Models have trended into better agreement
with the latest run (02/00z). A strong initial cold front will sweep
across the area Friday and into Friday night. With temperatures well
into the 40s/50s Friday, all precipitation is expected to be rain.
After the cold front moves offshore, Saturday will be mainly dry
with maybe a few sprinkles in the southern portion of the CWA near
the SC border.

On Sunday, a deep trough will dig south bringing in Arctic
temperatures into the southern half of CONUS.  As the trough moves
east, southerly moisture will return to central NC. The big thing to
keep an eye out is where the surface low develops in the Deep South
and tracks north along the coast or stays offshore. The GFS shows
the low developing  in the GoM and tracking across FL and up the
coast, but more offshore. If this happens central NC will receive
much less rain and a much lower chance of a rain/snow mix in the NW
Sunday. The ECMWF shows the low developing closer to the panhandle
of FL and deepening as it tracks north along the coast Sunday. This
will result in a wet Saturday night/Sunday morning. All rain will
begin the event, but as the cold Arctic air moves in with the deep
trough Sunday morning, and the low moving closely along the coast,
this set up could create a good chance for a rain/snow mix for the
NW Piedmont expanding to most of the northern Piedmont by late
morning, but returning back to all rain in the afternoon. Both
models show the low lifting north late evening Sunday bringing the
moisture with it, thus drying out by late Sunday evening.
Temperatures will recover slightly into the 40s Sunday afternoon
before the the Arctic airmass moves in and temperatures then plummet
down into the teens and lower 20s overnight. This will be the
coldest temps central NC has seen this season and could have
dangerously cold temperatures along with single digit wind chill
values Monday morning.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
As of 630 AM Tuesday...

24 hour TAF period: Expect VFR conditions today with 5-10 kft
ceilings through the afternoon with intermittent flurries this
morning and then sprinkles into the afternoon as disturbances aloft
move through the area. Skies will finally clear out this evening and
overnight.

Gusty NWLY winds of 17 to 23kts have already developed at KINT. The
gustiness will strengthen after daybreak and spread to all TAF sites
due to daytime heating/mixing. Expect sustained winds of 15 to 20
kts with frequent gusts of 25 to 30 kts. The gusts should diminish
this evening, but TAF sites should still see some occasional gust
into the teens overnight.

Looking ahead: VFR conditions will dominate continue through at
least Thursday. A cold front will bring widespread rain and sub-VFR
conditions across the area on Friday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...CA
AVIATION...CBL
Hazardous weather outlook, Feb 2, 4:23 AM EST, 3 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
423 AM EST Tue Feb 2 2021

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030930-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
423 AM EST Tue Feb 2 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

River Flood Warnings in North Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.